Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What causes hot flashes when suffering from heart disease?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
I need an opinion from a cardiologist. I have atrial fib, a pace maker and artial stenosis I had a stress test last week that could not be compleated due to interference from my pacemaker and am scheduled for a lexiscan on february 10.; New symptom hot flashes while at rest in a chair. I am almost 80 years old,
Posted Thu, 20 Feb 2014 in Heart Rate and Rhythm Disorders
Answered by Dr. Prabhakar C Koregol 34 hours later
Brief Answer: Need clarification Detailed Answer: Is hot flashes only symptom or do you have any other symptoms like chest pain, breathless. If no other symptoms it is less likely to related to cardiac and we need to look at other causes especially thyroid. What are the medications you are on and when you say arterial stenosis where exactly/in which artery is the stenosis? Please get back to me with these details.
Above answer was peer-reviewed by
Follow-up: What causes hot flashes when suffering from heart disease? 13 hours later
I have aortic steosis. I believe my cardiologist said the valve is stiff. I am on Rhythmol 325mg every 12 hours. While on the exercise bike, my puse has gotten to 198.
Answered by Dr. Prabhakar C Koregol 6 hours later
Brief Answer: heart rate response seems abnormal Detailed Answer: Hi, Your exercise response is more than usual. You need to check if there is any arrhythmia or pacemaker malfunction on exercise. If either of them is noted needs correction. If none and you have this problem them you need to enter into exercise rehabilitation programme and that should help you. Please get back to me if any other doubts. Also if your aortic stenosis is severe you need to have exercise consultation as you may have to avoid certain exercises. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor